Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Definite and quasidefinite sets of stochastic matrices


Author: Azaria Paz
Journal: Proc. Amer. Math. Soc. 16 (1965), 634-641
MSC: Primary 15.65
DOI: https://doi.org/10.1090/S0002-9939-1965-0177996-8
MathSciNet review: 0177996
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Wolfowitz, Products of indecomposable, aperiodic, stochastic matrices, Proc. Amer. Math. Soc. 14 (1963), 733-737. MR 0154756 (27:4702)
  • [2] A. Paz, Graph-theoretic and algebraic characterizations of some Markow processes, Israel J. Math. 1 (1963), 169-180. MR 0162274 (28:5473)
  • [3] J. Hajnal, Weak ergodicity in nonhomogeneous Markow chains, Proc. Cambridge Philos. Soc. 54 (1958), 233-246. MR 0096306 (20:2790)
  • [4] M. Perles, M. O. Rabin and E. Shamir, The theory of definite automata, IEEE Trans. Electronic Computers, EC-12 (1963), 233-243. Electronic Computers, EC-12 (1963), 233-243. MR 0153518 (27:3484)
  • [5] A. J. Thomasian, A finite criterion for indecomposable channels, Ann. Math. Statist. 34 (1963), 337-338. MR 0144797 (26:2338)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.65

Retrieve articles in all journals with MSC: 15.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0177996-8
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society